# SDR REXA2012122801602

- Difficulty date: December 28, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 11,057 hours, 6,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 13 A/B FLOOR TRACK LOOSE.  RE-INSTALLED FLOOR TRACK LIGHT IAW CRJ900 AMM 33-51-01.
